# SDR R61A201507260460

- Difficulty date: July 26, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 19,730 hours, 15,539 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142071141
- Part serial: 723
- Condition: Failed
- Location: Brake Sys
- Part time: 17,502 hours, 13,902 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW RECEIVED A RT AND LT BRAKE FAULT MESSAGE.  CREW ELECTED TO GO AROUND, RAN QRH AND DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, R & R BRAKE CONTROL MODULE IAW AMM AND OPS CHECKED GOOD. ACFT IS GOOD FOR SERVICE.
